Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 49, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 1, 2007, 1:50 PM CDT for Clinton County, Iowa; Whiteside County, Illinois. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2007, 1:50 PM CDT (18:50 UTC)
- Expired
- Jun 1, 2007, 2:45 PM CDT
- In force
- 55 min
- Issued by
- NWS Quad Cities, IA
- Area
- Counties, with a storm outline in the text
Counties Clinton County, IA, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 39 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 2:05 PM CDT | TSTM WND DMG | 7 W Clinton, IA | TREES DOWN ON NORTH SIDE OF HIGHWAY 30 NEAR LOW MOOR EXIT. TIME ESTIMATED. DELAYED REPORT. |
| Jun 1, 2:14 PM CDT | FUNNEL CLOUD | Albany, IL | REPORTED NEAR CORNER OF KENNEDY ROAD AND STONE STREET. RELAYED BY LINCOLN WFO. |
| Jun 1, 2:30 PM CDT | TSTM WND DMG | Erie, IL | GRAIN BINS BLOWN OFF OF FOUNDATIONS AND INTO EACH OTHER, POLE BUILDING DISTROYED. POWER POLES DOWN AND 15 INCH LIMBS DOWN NORTH OF TOWN. ALSO REPORTED A SECTION OF CORN BLOWN FLAT. ALL REPORTED NORTH OF TOWN. TIME IS ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 12:35 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 6.8 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 259 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 871 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDVN 011850
SVRDVN
IAC045-ILC195-011945-
/O.NEW.KDVN.SV.W.0049.070601T1850Z-070601T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
150 PM CDT FRI JUN 1 2007
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLINTON COUNTY IN EAST CENTRAL IOWA...
WHITESIDE COUNTY IN NORTHWEST ILLINOIS...
* UNTIL 245 PM CDT.
* AT 146 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
APPROXIMATELY 7 MILES SOUTHWEST OF LOW MOOR...OR ABOUT 13 MILES
NORTH OF BETTENDORF...AND MOVING NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LOW MOOR AROUND 155 PM CDT...
6 MILES NORTHWEST OF CAMANCHE AROUND 200 PM CDT...
8 MILES NORTHWEST OF ALBANY AROUND 205 PM CDT...
CLINTON AND 8 MILES NORTHWEST OF EAST CLINTON AROUND 210 PM CDT...
7 MILES NORTHWEST OF FULTON AROUND 215 PM CDT...
ANDOVER AROUND 220 PM CDT...
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 16 AND 24.
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
LAT...LON 4165 9008 4166 9015 4170 9021 4178 9025
4173 9033 4177 9045 4177 9055 4202 9035
4202 9015 4193 9015 4192 8992 4186 8981
$$
12/502 follow-up statements
000
WWUS53 KDVN 011917
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
217 PM CDT FRI JUN 1 2007
IAC045-ILC195-011945-
/O.CON.KDVN.SV.W.0049.000000T0000Z-070601T1945Z/
CLINTON IA-WHITESIDE IL-
217 PM CDT FRI JUN 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR WHITESIDE AND CLINTON COUNTIES...
AT 215 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED APPROXIMATELY NEAR GARDEN PLAIN...OR ABOUT
NEAR CLINTON...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
UNION GROVE AND FENTON AROUND 230 PM CDT...
UNIONVILLE AROUND 235 PM CDT...
MORRISON-ROCKWOOD STATE PARK...MORRISON AND USTICK AROUND 240 PM
CDT...
MALVERN...WHITE PIGEON AND FRANKLIN CORNERS AROUND 245 PM CDT...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
BRIEF TORNADOES ARE POSSIBLE IN ADDITION TO DESTRUCTIVE STRAIGHT-LINE
WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
EASTERN IOWA.
LAT...LON 4165 9008 4166 9015 4170 9021 4178 9025
4173 9033 4177 9045 4177 9055 4202 9035
4202 9015 4193 9015 4192 8992 4186 8981
$$
12/50000
WWUS53 KDVN 011948
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
245 PM CDT FRI JUN 1 2007
IAC045-ILC195-011955-
/O.EXP.KDVN.SV.W.0049.000000T0000Z-070601T1945Z/
CLINTON IA-WHITESIDE IL-
245 PM CDT FRI JUN 1 2007
...THE SEVERE THUNDERSTORM WARNING FOR WHITESIDE AND CLINTON COUNTIES
EXPIRES AT 245 PM CDT...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
WEAKENED OVER THE WARNED AREA...AND HAS MOVED OUT OF CLINTON COUNTY.
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE. STRONG STORMS REMAIN OVER WHITESIDE COUNTY...HOWEVER...AND
MAY PRODUCE WINDS UP TO 50 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
EASTERN IOWA.
LAT...LON 4165 9008 4166 9015 4170 9021 4178 9025
4173 9033 4177 9045 4177 9055 4202 9035
4202 9015 4193 9015 4192 8992 4186 8981
$$
12/50What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 4:18 AM CDT, 9 hours 32 minutes earlier.
Area forecast discussion, Jun 1, 4:18 AM CDT, 9 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
418 AM CDT FRI JUN 1 2007
.UPDATE...
AXIS OF DENSE FOG HAS FORMED ROUGHLY ALONG AND 75SM EITHER SIDE OF
A LINE FROM MQB TO RFD THIS MORNING. THIS WAS IN AREA OF LOW LEVEL
MOISTURE...AS EVIDENT ON 00Z ILX SOUNDING...THAT WAS GETTING
PULLED W-NW BY AXIS OF PRESSURE FALLS FROM EASTERN KS TO NW IA. IN
THIS AREA...RADIATIVE COOLING UNDER INITIALLY CLEAR SKIES HAS ALLOWED
TEMPERATURES TO COOL TO NEAR DEWPOINT VALUES IN LOWER TO MID 60S.
CI BLOWOFF FROM TSRA COMPLEX MOVING INTO NW MO WAS SEEN ON SAT
OVERSPREADING EASTERN IA INTO W CENTRAL AND NW IL...WHICH SHOULD
ELIMINATE THE RADIATIVE COOLING AND SLOW THE WESTWARD PROPAGATION...BUT
AT SAME TIME LIKELY DELAY THE NORMAL DISSIPATION AFTER SUNRISE.
HAVE ISSUED DENSE FOG ADVISORY FOR ALL BUT JO DAVIESS COUNTY IN
IL. FOG WILL BRUSH FAR EASTERN IA COUNTIES ALONG RIVER...BUT
EXPECTING AFOREMENTIONED HIGH CLOUDS TO LIMIT DENSE FOG FROM
SPREADING MUCH FURTHER WEST.
&&
.AVIATION...
LARGE AXIS OF LIFR FOG AND STRATUS WILL LINGER ALONG AND EAST OF
MS RIVER UNTIL ABOUT 14Z. AXIS HAS SPREAD WEST INTO MLI AND HAVE
UPDATED TERMINAL FORECAST THERE TO KEEP LIFR CONDITIONS THERE
UNTIL 14Z. WIDESPREAD MVFR FOG WILL IMPACT REMAINDER OF AREA
THROUGH 15Z. OTHERWISE...MVFR SHOWERS AND ISOLATED THUNDERSTORMS
ASSOCIATED WITH AN UPPER LEVEL SYSTEM WILL DEVELOP INTO THE CID
AREA TOWARD MIDDAY...WITH SCATTERED THUNDERSTORMS IMPACTING ALL
TERMINALS LATE AFTERNOON INTO EARLY EVENING. STRONGER THUNDERSTORMS
WILL HAVE POTENTIAL TO PRODUCE MVFR CIGS AND VISBYS...ALONG WITH
POTENTIAL FOR SURFACE WIND GUSTS TO 40 KTS.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...DENSE FOG ADVISORY UNTIL 9 AM CDT THIS MORNING FOR BUREAU-
CARROLL-HANCOCK-HENDERSON-HENRY IL-MCDONOUGH-MERCER-PUTNAM-
ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.
MO...NONE.
&&
SHEETSHazardous weather outlook, Jun 1, 5:35 AM CDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 535 AM CDT FRI JUN 1 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-021045- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 535 AM CDT FRI JUN 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL BE FOUND EARLY THIS MORNING ACROSS FAR EASTERN IOWA AND MOST OF NORTHWEST ILLINOIS. VISIBILITIES WILL BE AS LOW AS A QUARTER MILE. A DENSE FOG ADVISORY HAS BEEN ISSUED FOR MOST OF NORTHWEST AND WEST CENTRAL ILLINOIS UNTIL 9 AM. THUNDERSTORMS ARE LIKELY ACROSS THE ENTIRE AREA TODAY. THE STORM PREDICTION CENTER HAS PLACED A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEST OF A LINE FROM NEAR DYERSVILLE...THROUGH THE QUAD CITIES...TO MACOMB. THE MAIN SEVERE WEATHER RISK IS LARGE HAIL AND DAMAGING WIND...WITH A LOW POTENTIAL FOR TORNADOES FROM MID AFTERNOON INTO EARLY EVENING. IT APPEARS THAT THERE WILL BE ADEQUATE MOISTURE AND SHEAR FOR A FEW SUPERCELL THUNDERSTORMS... BUT INSTABILITY WILL BE LARGELY DEPENDENT ON HOW MUCH CLEARING OF CLOUD COVER TAKES PLACE LATER TODAY. ANY STORMS THAT DEVELOP TODAY WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL. THIS MAY RESULT IN MINOR FLOODING IN AREAS OF EASTERN IOWA AND NORTHEAST MISSOURI THAT RECEIVED SIGNIFICANT RAINFALL OVER THE PAST FEW DAYS. MINOR FLOODING IS EXPECTED TO OCCUR ALONG THE IOWA RIVER NEAR MARENGO DUE TO RECENT RAINFALL. A FLOOD WARNING IS IN EFFECT FOR THAT SITE AND FURTHER INFORMATION CAN BE FOUND IN THE LATEST FLOOD STATEMENT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A NEAR DAILY CHANCE OF THUNDERSTORMS FROM SATURDAY THROUGH THURSDAY. ON SATURDAY CLOUDS AND PRECIPITATION ONGOING EARLY IN THE DAY ARE LIKELY TO LIMIT ANY SEVERE POTENTIAL BY LIMITING HEATING AND DESTABILIZATION OF THE ATMOSPHERE. THUS...THE RISK OF SEVERE WEATHER IS LOW. IF SUNSHINE CAN BREAK THROUGH AND WARM TEMPERATURES MORE THAN EXPECTED...THE RISK OF SEVERE STORMS INCREASES. AT THIS TIME...THERE IS NO CLEAR INDICATION REGARDING THE RISK OF SEVERE STORMS BEYOND SATURDAY. THERE IS THE POSSIBILITY OF LOCALLY HEAVY RAINFALL DURING THE PERIOD WHICH MAY RESULT IN SOME LOCALIZED FLOODING. THIS EXTENDED PERIOD OF WET WEATHER MAY ALSO RESULT IN FURTHER RISES ON AREA RIVERS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED FROM MID AFTERNOON INTO THIS EVENING. SHEETS/LE
In the hours before
Local storm report, Jun 1, 12:34 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1234 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM TORNADO 1 N MUSCATINE 41.43N 91.07W
06/01/2007 MUSCATINE IA TRAINED SPOTTER
TORNADO ON THE GROUND NORTH SIDE OF MUSCATINE. DEBRIS
FLYING INTO THE AIR.
&&
JH2Local storm report, Jun 1, 12:52 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1252 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 PM TORNADO 1 NW WILTON 41.60N 91.04W
06/01/2007 CEDAR IA LAW ENFORCEMENT
TORNADO ON THE GROUND WITH DEBRIS IN THE AIR NW OF
WILTON.
&&
JH2Local storm report, Jun 1, 1:11 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
111 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM TORNADO MUSCATINE 41.42N 91.07W
06/01/2007 MUSCATINE IA LAW ENFORCEMENT
SEVERE DAMAGE REPORTED FROM FRUITLAND TO MUSCATINE.
HOUSES DAMAGED. BUSINESSES DESTROYED. AT LEAST SEVERAL
INJURIES.
&&
JH2Local storm report, Jun 1, 1:19 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
119 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 PM TORNADO MUSCATINE 41.42N 91.07W
06/01/2007 MUSCATINE IA LAW ENFORCEMENT
SEMI TRAILER TRUCKS OVERTURNED AT THE INDUSTRIAL CENTER
IN MUSCATINE. DELAYED REPORT.
&&
JH2Local storm report, Jun 1, 1:35 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
135 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM HAIL ROCK ISLAND 41.48N 90.58W
06/01/2007 M1.00 INCH ROCK ISLAND IL TRAINED SPOTTER
HAIL THE SIZE OF QUARTERS IN LOWER ROCK ISLAND.
0127 PM HAIL ROCK ISLAND 41.48N 90.58W
06/01/2007 M1.00 INCH ROCK ISLAND IL TRAINED SPOTTER
HAIL THE SIZE OF NICKELS TO QUARTERS IN DOWNTOWN ROCK
ISLAND.
&&
JH2Local storm report, Jun 1, 1:48 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
148 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND GST DAVENPORT 41.56N 90.60W
06/01/2007 E60 MPH SCOTT IA TRAINED SPOTTER
ESTIMATED 60 MPH WINDS AT THE WALMART NEAR ELMORE AND
I-74.
&&
JH2The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 4:03 AM CDT | Dense Fog Advisory | DVN | Clinton, Des Moines, Henry, Lee, Louisa, Muscatine and 1 more | 5 hr |
| Jun 1, 12:09 PM CDT | Tornado Warning | DVN | Louisa, Muscatine | 51 min |
| Jun 1, 12:47 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Scott | 43 min |
| Jun 1, 12:53 PM CDT | Tornado Warning | DVN | Cedar, Scott | 52 min |
| Jun 1, 1:44 PM CDT | Severe Thunderstorm Warning | DVN | Scott | 47 min |
| Jun 1, 1:58 PM CDT | Tornado Warning | DVN | Jackson | 47 min |
| Jun 1, 2:34 PM CDT | Flash Flood Watch | DVN | Benton, Henry, Iowa, Jefferson, Johnson, Keokuk and 4 more | 16 hr |
| Jun 1, 1:05 PM CDT | Tornado Warning | DVN | Rock Island | 40 min |
| Jun 1, 1:31 PM CDT | Severe Thunderstorm Warning | DVN | McDonough, Warren | 59 min |
| Jun 1, 2:05 PM CDT | Severe Thunderstorm Warning | DVN | Henry | 55 min |
| Jun 1, 2:33 PM CDT | Severe Thunderstorm Warning | DVN | Carroll | 57 min |
| Jun 1, 2:36 PM CDT | Tornado Warning | DVN | Jo Daviess | 54 min |
| Jun 1, 3:14 PM CDT | Tornado Warning | DVN | Whiteside | 61 min |
| Jun 1, 3:44 PM CDT | Tornado Warning | DVN | Stephenson | 61 min |
| Jun 1, 4:26 PM CDT | Severe Thunderstorm Warning | DVN | Bureau | 64 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.